MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy
Model Number VXAK0109
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced cardiac perforation and pericardial effusion.During withdraw for a pulsed field ablation (pfa) procedure to treat atrial fibrillation a versacross connect laac access solution rf wire was selected for use.Patient has inferior vena cava (ivc) filter, which was difficult to gain access through.Also, patient has unusual anatomy with acute angles through ivc into right atrium.A small initial trace effusion was noted using intracardiac echocardiography (ice).Physician performed transseptal procedure with versacross and non-bsc sheath.No issue to visualize the wire.Wire tented a normal amount.After, pulmonary vein isolation (pvi) and pulmonary wall isolation (pwi) ablation were completed with no observable complications.No malfunctions reported for bsc versacross or farawave.A resistance to move non-bsc sheath into the right atrium from the ivc.Nonetheless, 20 minutes post ablation, making use of ice, a larger effusion was identified.Pericardiocentesis was performed, with not full drainage or fix of the effusion.The case was escalated to and managed by the cardiothoracic surgeons, finding a tear, lateral & posterior ivc tear at ra juncture.The tear was repaired.Patient required hospitalization beyond standard care.Patient was originally inpatient at this hospital and went back to inpatient status after a short stay in the cardiac icu following their ct surgery.Physician's opinion does not believe the procedure or devices as contributors to the adverse event.The patient is expected to fully recover from the event.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available because device had been disposed and product information was unknown.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50850409
Report Number2124215-2026-50368
Device Sequence Number18630350
Product Code DXF
UDI-Device Identifier00685447019503
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0109
Device Catalogue NumberVXAK0109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age87 YR
Patient SexFemale